MathSciNet Relay Station
MathSciNet bibliographic data
MR1742890 82C43 (60K35 82B43)
Cerf, Raphaël; Cirillo, Emilio N. M. Finite size scaling in three-dimensional bootstrap percolation. Ann. Probab. 27 (1999), no. 4, 1837–1850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement